Thanks everybody for your great advice and well wishes! So here's the good news, compared to other med withdrawals, Seroquel has been decidedly unpleasant, but manageable and only 2 days (plus a little today - upset stomach but very slight)! Didn't sleep the first night but got five hours in the early morning today. So insomnia's getting better. The only other symptom was pervasive nausea for the last two days - but not to the point of vomiting, you just want to vomit because you feel so bad. But Emotrol or Pepto Bismol, along with lots of fluids (water and flat regular coke), broth, crackers, or bland foods like mashed potatoes if you can stomach it get you through. Was able to have coffee and light omelet this am but am back to the mashed potatoes. Again, my tapering off 800 mg was very quick, 4 days, but considering some of the experiences, the withdrawal was not nearly as bad as it could have been. Again, that was a very quick weaning and you and your doctor will want to make sure to tailor yours to your system (i.e. slower) and you may experience few, if any, withdrawal symptoms. Everyone is different. But again, appreciate everyone's support yesterday!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...